View : 16 Download: 0

The group of units of some finite local rings II

Title
The group of units of some finite local rings II
Authors
Woo S.S.
Ewha Authors
우성식
SCOPUS Author ID
우성식scopus
Issue Date
2009
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 46, no. 3, pp. 475 - 491
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
In [2], we identified the group of units of finite local rings Z4[X]/(Xk + 2Xa, 2Xr) with certain restrictions on a. In this paper we find direct sum decomposition of the group of units of such rings without restrictions on a into cyclic subgroups by finding their generators. And further generalization is considered. ©2009 The Korean Mathematical Society.
DOI
10.4134/JKMS.2009.46.3.475
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE